MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INJECTION GOLD PROBE; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION INJECTION GOLD PROBE; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00560150
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an injection gold probe was used in the stomach during a hemostasis - for bleeding ulcer procedure performed on (b)(6) 2025.During the procedure, the tip of the gold probe fell off or came off.The procedure was completed using another injection gold probe.There were no reported patient complications as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of detachment of device or device component.
 
Additional Manufacturer Narrative
Block h2: additional information.Block b5 has been updated.Block h6: imdrf device code a0501 captures the reportable event of detachment of device or device component.
 
Event or Problem Description
It was reported to boston scientific corporation that an injection gold probe was used in the stomach during a hemostasis - for bleeding ulcer procedure performed on (b)(6) 2025.During the procedure, the tip of the gold probe fell off or came off.The procedure was completed using another injection gold probe.There were no reported patient complications as a result of this event.Additional information was received on october 15, 2025: the tip was detached but did not fall into the patient.It looked loose and once noticed they removed the probe from the scope and then when they wiggled it, it then fell off.

Brand Name
INJECTION GOLD PROBE
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23323383
Report Number3005099803-2025-05446
Device Sequence Number9909845
Product Code KNS
UDI-Device Identifier08714729056492
UDI-Public(01)08714729056492(17)260612(10)34227169
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K133933
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/12/2026
Device Model NumberM00560150
Device Catalogue NumberM00560150
Device Lot Number0034227169
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2025
Supplement Date Received by Manufacturer10/15/2025
Initial Report FDA Received Date10/17/2025
Supplement Report FDA Received Date11/06/2025
Date Device Manufactured06/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown